# SDR UIEA2023092200851

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 97,241 hours, 20,772 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pca
- Part number: 1655
- Part serial: 2832001007
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING, OUTBOARD AILERON SURFACE INNERSIDE, AREA OUTERSIDE "PCA" WITH HYDRAULIC LEAK.( PCA WAS REPLACED IAW AMM 27-11-49-422-028. OPS CHECK GOOD )
